# SDR QXEA9801516

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR HAS DENT WITH CRACK 4 INCHES LONG TWO INCHES OFF OF CAPTAINS CONTROL COLUMN BASE COVER.  REPAIRED IAW FOKKER SRM 53-02-01 PAGE 11 FIGURE 9 AND 51-31-01.
